Bandwidth selection and asymptotic properties of local nonparametric estimators in possibly nonstationary continuous-time models

Yacine Aït-Sahalia, Joon Y. Park

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We derive the asymptotic properties of nonparametric estimators of the drift and diffusion functions, and the local time, of a discretely sampled diffusion process that is possibly nonstationary. We provide complete two-dimensional asymptotics in both the time span and the sampling interval, allowing for a precise characterization of their distribution, as well as the determination of optimal bandwidths for these estimators.

Original languageEnglish (US)
Pages (from-to)119-138
Number of pages20
JournalJournal of Econometrics
Volume192
Issue number1
DOIs
StatePublished - May 1 2016

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Keywords

  • Diffusions
  • Kernel estimators
  • Local time
  • Locally linear estimators
  • Nonstationarity

Fingerprint Dive into the research topics of 'Bandwidth selection and asymptotic properties of local nonparametric estimators in possibly nonstationary continuous-time models'. Together they form a unique fingerprint.

  • Cite this